Article

Archive for Rational Mechanics and Analysis

, Volume 96, Issue 4, pp 327-338

First online:

A new proof of Moser's parabolic harnack inequality using the old ideas of Nash

  • E. B. FabesAffiliated withSchool of Mathematics University of MinnesotaDepartment of Mathematics, Massachusetts Institute of Technology
  • , D. W. StroockAffiliated withSchool of Mathematics University of MinnesotaDepartment of Mathematics, Massachusetts Institute of Technology

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access